# SDR DLM88992794

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: MD88N
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

ON T/O, EXCESSIVE NOSE WHEEL SHIMMY FOLLOWED BY VIBRATION WHEN NOSE WHEEL SLOWED AGAINST SNUBBERS, BURNING RUBBER SMELL WAS EVIDENT FOR 3-5 MIN ON CLIMBOUT.  CLEANED NOSE WHEEL SNUBBERS AND REPLACED NOSE WHEEL ASSY.
